# SDR GUU2005F00053

- Difficulty date: September 30, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Engine: Pwa PW118B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, AIRCRAFT PULLS TO THE LEFT.  RT BRAKE SPONGY, POOR BRAKING ACTION ON RT SIDE.  VISUALLY INSPECTED BRAKE SYSTEM.  NO LEAKS NOTED.  PERFORMED HIGH SPEED TAXI, NO DEFECTS NOTED. (K)
